# SDR REXA2013091201821

- Difficulty date: September 12, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE CRACKED ON LT SHUTOFF VALVE IN AFT CARGO BAY.  R & R LT SHUTOFF VALVE IAW AMM 21-55-02.  PERFORMED OPS TEST OF SHUTOFF VALVE.  OPS TESTED GOOD IAW AMM 21-55-02.
